The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (215 KB) | Metadata | Table of Contents | ZAA summary
Volume 19, Issue 2, 2000, pp. 539–552
DOI: 10.4171/ZAA/966

Published online: 2000-06-30

The Classical and the Modified Neumann Problems for the Inhomogeneous Pluriholomorphic System in Polydiscs

A. Mohammed[1]

(1) Freie Universität Berlin, Germany

The classical Neumann problem for the inhomogeneous pluriholomorphic system in a polydisc is considered. Its solvability conditions and its solution are given. It is shown that the problem is not well-posed. To fix the solution the boundary condition is modified. For the modified problem the solvability conditions and the solution which is unique up to an arbitrary constant are explicitly given.

Keywords: Pluriholomorphic functions, inhomogeneous pluriholomorphic systems, Neumann problem, polydiscs

Mohammed A.: The Classical and the Modified Neumann Problems for the Inhomogeneous Pluriholomorphic System in Polydiscs. Z. Anal. Anwend. 19 (2000), 539-552. doi: 10.4171/ZAA/966